EconPapers    
Economics at your fingertips  
 

The Study of Triple Integral Equations with Generalized Legendre Functions

B. M. Singh, J. Rokne and R. S. Dhaliwal

Abstract and Applied Analysis, 2008, vol. 2008, 1-12

Abstract:

A method is developed for solutions of two sets of triple integral equations involving associated Legendre functions of imaginary arguments. The solution of each set of triple integral equations involving associated Legendre functions is reduced to a Fredholm integral equation of the second kind which can be solved numerically.

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/395257.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/395257.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:395257

DOI: 10.1155/2008/395257

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:395257